MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+B; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+B; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 03271749160
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided was acceptable.The field service engineer (fse) changed the reagent, changed the pinch tubing, performed fine tuned alignment to probes, adjusted the sipper nozzle, and performed mechanical checks, calibration, and qc successfully.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys hcg + beta test system results for 2 patient serum samples on a cobas e 411 immunoassay analyzer.The customer questioned the initial high results which prompted them to repeat the samples.On 03-jun-2024, sample 1 had an initial hcg result of 9.05 miu/ml.The sample was repeated twice and the results were 0.585 miu/ml and <0.100 miu/ml.The repeat result of <0.100 miu/ml was deemed correct.On 04-jun-2024, sample 2 had an initial hcg result of 44.79 miu/ml with flag.The repeat result was <0.100 miu/ml.The repeat result was deemed correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The alarm trace did not contain a conspicuous event.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
ELECSYS HCG+B
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19627249
Report Number1823260-2024-01871
Device Sequence Number8610575
Product Code DHA
UDI-Device Identifier04015630939022
UDI-Public04015630939022
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03271749160
Device Lot Number709174
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown